Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 214, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 10, 2011, 5:14 PM EDT for 4 counties in Indiana. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2011, 5:14 PM EDT (21:14 UTC)
- Expired
- Jun 10, 2011, 6:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Greene County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN
The radar
The Indianapolis radar (KIND), 104 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 2:02 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 581 J/kg
- Mixed-layer CIN
- -228 J/kg
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
763
WUUS53 KIND 102114
SVRIND
INC055-093-101-105-102200-
/O.NEW.KIND.SV.W.0214.110610T2114Z-110610T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
514 PM EDT FRI JUN 10 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GREENE COUNTY IN SOUTHWEST INDIANA...
NORTHWESTERN LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
NORTHERN MARTIN COUNTY IN SOUTHWEST INDIANA...
SOUTHWESTERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 600 PM EDT
* AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 13 MILES SOUTHEAST OF BLOOMFIELD...OR 17 MILES
WEST OF BEDFORD...AND MOVING NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
OWENSBURG AROUND 525 PM EDT...
SILVERVILLE AROUND 530 PM EDT...
SPRINGVILLE AROUND 540 PM EDT...
AVOCA AROUND 545 PM EDT...
HARRODSBURG AROUND 555 PM EDT...
FAIRFAX STATE RECREATION AREA AND BARTLETTSVILLE AROUND 600 PM
EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3875 8692 3881 8693 3882 8691 3890 8690
3891 8694 3893 8694 3909 8666 3899 8639
3881 8670
TIME...MOT...LOC 2114Z 239DEG 20KT 3887 8679
WIND...HAIL <50MPH 1.00IN
$$
77/TDUD2 follow-up statements
721
WWUS53 KIND 102132
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
532 PM EDT FRI JUN 10 2011
INC055-093-101-105-102200-
/O.CON.KIND.SV.W.0214.000000T0000Z-110610T2200Z/
GREENE-LAWRENCE-MARTIN-MONROE-
532 PM EDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GREENE...NORTHWESTERN LAWRENCE...NORTHERN MARTIN AND SOUTHWESTERN
MONROE COUNTIES UNTIL 600 PM EDT...
AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 12 MILES WEST OF BEDFORD...MOVING NORTHEAST AT 25
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SPRINGVILLE AROUND 540 PM EDT...
AVOCA AROUND 545 PM EDT...
HARRODSBURG AROUND 555 PM EDT...
FAIRFAX STATE RECREATION AREA AND BARTLETTSVILLE AROUND 600 PM
EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3878 8693 3881 8692 3882 8691 3891 8691
3909 8665 3899 8639 3881 8670 3875 8692
TIME...MOT...LOC 2132Z 239DEG 20KT 3892 8668
WIND...HAIL <50MPH 1.00IN
$$
HOMANN/JP836
WWUS53 KIND 102142
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
542 PM EDT FRI JUN 10 2011
INC055-093-101-105-102200-
/O.CON.KIND.SV.W.0214.000000T0000Z-110610T2200Z/
GREENE-LAWRENCE-MARTIN-MONROE-
542 PM EDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GREENE...NORTHWESTERN LAWRENCE...NORTHERN MARTIN AND SOUTHWESTERN
MONROE COUNTIES UNTIL 600 PM EDT...
AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 9 MILES NORTHWEST OF BEDFORD...MOVING NORTHEAST AT
25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FAIRFAX STATE RECREATION AREA...HARRODSBURG AND BARTLETTSVILLE
AROUND 600 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3880 8692 3882 8691 3888 8691 3905 8655
3899 8639 3881 8670 3875 8692
TIME...MOT...LOC 2143Z 239DEG 20KT 3895 8661
WIND...HAIL <50MPH 1.00IN
$$
HOMANN/JPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 4:26 PM EDT, 48 minutes earlier.
Area forecast discussion, Jun 10, 4:26 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 426 PM EDT FRI JUN 10 2011 .UPDATE... AVIATION SECTION UPDATED && .SYNOPSIS...A FRONTAL SYSTEM ACROSS THE AREA WILL KEEP THUNDERSTORMS IN THE FORECAST THROUGH SATURDAY...WITH POTENTIAL FOR SEVERE THROUGH LATE TONIGHT. THE PASSAGE OF A COLD FRONT ON SATURDAY WILL USHER IN COOLER TEMPERATURES AND CANADIAN HIGH PRESSURE WILL BUILD IN FOR SUNDAY AND MONDAY. BY TUESDAY NIGHT ANOTHER FRONTAL SYSTEM WILL BRING IN THUNDERSTORM CHANCES THROUGH THURSDAY AND TEMPERATURES WILL SLOWLY INCREASE BACK INTO THE MIDDLE 80S BY WEDNESDAY. && .NEAR TERM /THIS AFTERNOON AND TONIGHT/... INSTABILITY CONTINUES TO BUILD OVER THE AREA AND LAPS CAPES ARE CURRENTLY RUNNING 2000-3000 J/KG. OUTFLOW BOUNDARIES AROUND THE AREA FROM CONVECTION LAST NIGHT AND EARLIER TODAY ARE SERVING AS EXTRA FOCUSING MECHANISMS FOR CONVECTION...IN ADDITION TO THE WARM FRONT AND THE MCV MOVING INTO THE AREA. THUS UPPED POPS TO LIKELY OVER THE CENTRAL FORECAST AREA AND HIGH CHANCE ELSEWHERE. ADDED SEVERE WORDING FOR DAMAGING WINDS AND HAIL AND WITH HIGH PRECIPITABLE WATER VALUES AND THE BOUNDARY WILL ALSO HAVE TO MONITOR FOR HEAVY RAIN AND TRAINING. CAVEAT TO SEVERE THREAT IS THAT LACK OF ANY DECENT SHEAR IS KEEPING STORMS IN PULSE MODE AND NOT ALLOWING FOR MUCH IN THE WAY OF ORGANIZATION...BUT THIS COULD CHANGE AS THE MCV ARRIVES AND ENHANCES LOCAL HELICITY. AFTER THE MCV MOVES THROUGH THE COLD FRONT COULD BE ARRIVING AND FORCING MORE STORMS SO KEEPING LIKELIES GOING FOR TONIGHT IN THE NORTHWEST HALF WITH HIGH CHANCES SOUTHEAST. FOR TEMPERATURES A GUIDANCE CONSENSUS WAS USED. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... THE COLD FRONT WILL BE IN OR APPROACHING THE NORTHWEST PART OF THE FORECAST AREA SATURDAY MORNING SO CONVECTION ASSOCIATED WITH THAT SHOULD BE ONGOING AHEAD OF THE FRONT. THE FRONT SHOULD PASS THROUGH THE AREA BY AFTERNOON AND THUS HAVE TAPERED POPS DOWN FROM THE NORTHWEST TO THE SOUTHEAST THROUGH THE EVENING HOURS. TEMPERATURES IN THE NORTHWEST COULD START TO FALL DURING THE AFTERNOON AS WELL. BY SATURDAY NIGHT HIGH PRESSURE WILL START TO BUILD IN AND KEEP THE WEATHER FOR SATURDAY NIGHT THROUGH SUNDAY NIGHT DRY. WITH COLD ADVECTION BEHIND THE FRONT WILL SEE COOLER TEMPERATURES FOR LOWS SATURDAY NIGHT AND SUNDAY NIGHT /THE 50S/ AND HIGHS SUNDAY ONLY IN THE 70S. && .LONG TERM /MONDAY THROUGH FRIDAY/... ENSEMBLES SHOWING DECENT AGREEMENT IN THE LONG TERM FOR A RIDGE BUILDING IN SUNDAY THROUGH MONDAY NIGHT. BY TUESDAY AFTERNOON THE RIDGE STARTS TO BREAK DOWN AND ANOTHER FRONTAL SYSTEM WILL MOVE THROUGH THE AREA WEDNESDAY AND THURSDAY AND WILL SEE THUNDERSTORM CHANCES FROM TUESDAY NIGHT THROUGH THURSDAY WHEN ANOTHER RIDGE STARTS TO BUILD IN FOR FRIDAY. HPC GUIDANCE LOOKS GOOD FOR HIGHS IN THE LOW TO MIDDLE 80S AFTER MONDAY/S 70S. && .AVIATION.../UPDATE FOR 21Z IND TAF/... VFR CONDITIONS EXPECTED TO CONTINUE. CURRENT RADAR TRENDS SUGGEST NO IMMEDIATE TSRA THREAT TO THE IND AIRPORT AS BEST ACTIVITY IS WELL EAST AND SOUTH OF THE TAF SITES. FOR NOW VCTS AND CB MENTION WILL WORK FINE. BELOW...DISCUSSION FOR 101800Z TAFS... MVFR FOG OVERNIGHT...OTHERWISE EXPECT VFR CONDITIONS OUTSIDE OF THUNDERSTORMS. BOUNDARY ACROSS CENTRAL INDIANA WILL GRADUALLY LIFT NORTH THIS AFTERNOON BUT BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT AS AN AREA OF LOW PRESSURE RIDES ALONG IT. WITH NO CLEAR CUT TIME OF DEVELOPMENT YET...WILL CONTINUE TO USE CB TO HIGHLIGHT CONVECTIVE THREAT. SOUTHEAST AT KIND/KLAF WILL SHIFT TO SOUTHWEST AS BOUNDARY LIFTS NORTH. CONVECTION SHOULD THEN DIE OFF FOR A WHILE TONIGHT...BUT AS FRONT RETURNS SOUTH OVERNIGHT INTO SATURDAY MORNING ADDITIONAL STORMS WILL RETURN. WILL AGAIN USE CB MENTION UNTIL TIMING CAN BE BETTER FORECAST. FRONT WILL THEN SINK SOUTH OF THE AREA BY SATURDAY AFTERNOON...ENDING THE CONVECTIVE THREAT. WITH MOIST ATMOSPHERE IN PLACE...AND PERHAPS SOME RAINFALL THIS AFTERNOON...MVFR FOG SHOULD DEVELOP OVERNIGHT. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CP NEAR TERM...CP SHORT TERM...CP LONG TERM....CP AVIATION...50/JP
Hazardous weather outlook, Jun 10, 5:42 AM EDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 542 AM EDT FRI JUN 10 2011 INZ021-028>031-035>049-052>057-061>065-068>072-111000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON- SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- 542 AM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORM ACTIVITY IS POSSIBLE ACROSS THE AREA TODAY AND TONIGHT. THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS CENTRAL INDIANA TODAY AND TONIGHT. THE MOST FAVORABLE TIME FOR SEVERE STORMS APPEARS TO BE FROM ABOUT 300 PM THIS AFTERNOON UNTIL ABOUT 200 AM TONIGHT. THE MAIN THREATS APPEAR TO BE DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND HEAVY RAIN WHICH MAY LEAD TO FLOODING. ISOLATED TORNADOES ARE ALSO POSSIBLE. HEAT INDICES ARE EXPECTED TO REACH THE MIDDLE TO UPPER 90S THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORM ACTIVITY IS POSSIBLE DURING THE DAY ON SATURDAY...AS WELL AS MONDAY THROUGH NEXT THURSDAY. AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED...BUT SOME STORMS ON SATURDAY MAY CONTAIN GUSTY WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051-060-067-111000- VIGO-SULLIVAN-KNOX- 542 AM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORM ACTIVITY IS POSSIBLE ACROSS THE AREA TODAY AND TONIGHT. THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS CENTRAL INDIANA TODAY AND TONIGHT. THE MOST FAVORABLE TIME FOR SEVERE STORMS APPEARS TO BE FROM ABOUT 300 PM THIS AFTERNOON UNTIL ABOUT 200 AM TONIGHT. THE MAIN THREATS APPEAR TO BE DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND HEAVY RAIN WHICH MAY LEAD TO FLOODING. ISOLATED TORNADOES ARE ALSO POSSIBLE. LOWLAND RIVER FLOODING IS EXPECTED ALONG PORTIONS OF THE WABASH RIVER. HEAT INDICES ARE EXPECTED TO REACH THE MIDDLE TO UPPER 90S THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORM ACTIVITY IS POSSIBLE DURING THE DAY ON SATURDAY...AS WELL AS MONDAY THROUGH NEXT THURSDAY. AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED...BUT SOME STORMS ON SATURDAY MAY CONTAIN GUSTY WINDS AND SMALL HAIL. LOWLAND RIVER FLOODING ALONG PORTIONS OF THE WABASH RIVER IS EXPECTED TO END BY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JAS
In the hours before
Local storm report, Jun 10, 5:03 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
503 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL MUNCIE 40.20N 85.39W
06/10/2011 E0.75 INCH DELAWARE IN TRAINED SPOTTER
LOCATION APPROX 1 MILE SOUTH OF MUNCIE AIRPORT
ACCOMPANIED BY HEAVY RAIN AND WIND
&&
BHHLocal storm report, Jun 10, 5:05 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
505 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 2 SE MUNCIE 40.18N 85.36W
06/10/2011 U1.00 INCH DELAWARE IN TRAINED SPOTTER
&&
BHHLocal storm report, Jun 10, 5:07 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
507 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL MUNCIE 40.20N 85.39W
06/10/2011 U1.00 INCH DELAWARE IN TRAINED SPOTTER
ACCOMPANIED BY ESTIMATED 60 MPH WINDS
&&
BHHLocal storm report, Jun 10, 5:09 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
509 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TSTM WND GST MUNCIE 40.20N 85.39W
06/10/2011 E60 MPH DELAWARE IN TRAINED SPOTTER
ACCOMPANIED BY 1 INCH HAIL. 8 TO 12 DIAMETER TREE LIMB
DOWN.
&&
BHHLocal storm report, Jun 10, 5:10 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
510 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TSTM WND DMG MUNCIE 40.20N 85.39W
06/10/2011 DELAWARE IN TRAINED SPOTTER
EIGHT TO TWELVE INCH DIAMETER TREE BRANCH BLOWN DOWN
&&
BHHLocal storm report, Jun 10, 5:14 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
514 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL MUNCIE 40.20N 85.39W
06/10/2011 U1.00 INCH DELAWARE IN TRAINED SPOTTER
LOCATED ON WEST WEBER DRIVE
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:07 PM EDT | Special Weather Statement | IND | Warren | 38 min |
| Jun 9, 8:16 PM EDT | Special Weather Statement | IND | Fountain | 29 min |
| Jun 9, 8:50 PM EDT | Special Weather Statement | IND | Parke | 40 min |
| Jun 10, 6:33 AM EDT | Special Weather Statement | IND | Hancock, Henry | 42 min |
| Jun 10, 9:03 AM EDT | Special Weather Statement | IND | Marion | 27 min |
| Jun 10, 9:25 AM EDT | Special Weather Statement | IND | Hancock | 35 min |
| Jun 10, 9:35 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Rush, Shelby | 25 min |
| Jun 10, 10:30 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 26 hr |
| Jun 10, 10:30 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 48 hr |
| Jun 10, 10:30 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 61 hr |
| Jun 10, 10:30 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 4 days |
| Jun 10, 10:30 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 3 days |
| Jun 10, 11:12 AM EDT | Special Weather Statement | IND | Randolph | 18 min |
| Jun 10, 1:53 PM EDT | Severe Thunderstorm Warning | IND | Montgomery | 37 min |
| Jun 10, 2:51 PM EDT | Severe Thunderstorm Warning | IND | Madison, Tipton | 24 min |
| Jun 10, 3:34 PM EDT | Severe Thunderstorm Warning | IND | Madison | 26 min |
| Jun 10, 3:38 PM EDT | Special Weather Statement | IND | Johnson | 37 min |
| Jun 10, 3:57 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Shelby | 33 min |
| Jun 10, 4:07 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Morgan | 53 min |
| Jun 10, 4:16 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison | 29 min |
| Jun 10, 4:30 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Shelby | 45 min |
| Jun 10, 4:42 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison, Randolph | 48 min |
| Jun 10, 5:22 PM EDT | Special Weather Statement | IND | Daviess | 53 min |
| Jun 10, 5:25 PM EDT | Special Weather Statement | IND | Bartholomew | 50 min |
| Jun 10, 5:30 PM EDT | Special Weather Statement | IND | Jennings | 45 min |
| Jun 10, 5:58 PM EDT | Special Weather Statement | IND | Lawrence | 47 min |
| Jun 10, 6:02 PM EDT | Severe Thunderstorm Warning | IND | Lawrence | 29 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.